Numerical Simulation of Turbulent Jets

Show full item record

Title: Numerical Simulation of Turbulent Jets
Date: 2008
Citation: Aziz, T, Raiford, J., & Khan, A.-A. (2008). Numerical Simulation of Turbulent Jets. Engineering Applications of Computational Fluid Dynamics, 2(2), 234-243.
URI: http://www.lib.ncsu.edu/resolver/1840.2/2424


Files in this item

Files Size Format View
Numerical Simulation of Turbulent Jets.pdf 337.4Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record